# SDR FDEA201011084273

- Difficulty date: November 8, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51932
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON INTERNAL SKIN HAS CORROSION AROUND INBD FWD BLOW OUT PANEL 433GR CUTOUT AREA AT PP STA 106.20 - 119.95 REPAIR CARRIED OUT IAW EA F-5450-142339 ( NACELLES/PYLONS - PYLON STRUCTURE - NR 1 STRUT FWD INBD SKIN PANEL CORROSION REPAIR).  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
